# SDR 99T64R290AR

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1260-1280
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2786 - REPAIR DENT IN FUSELAGE EXTERNAL SKIN BETWEEN STA 1260 AND STA 1280 BETWEEN L34L AND L33L.  REMOVED DENT BY CUT-OUT IAW DC-8 SRM 53-2-1.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-1.  INSTALLED DOUBLER IAW DC-8 SRM'S 51-1-21 AND 51-1-20.  REF:  ARROW AIR, ARWA.  (X)
